# SDR 08FDEA04872

- Difficulty date: November 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,090 hours, 11,356 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 3110416
- Part serial: 214500
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR V 1 NOSE COWL HAS A MINOR SCRATCH AT 10 O'CLOCK POSITION LEADING EDGE.  REMOVED DAMAGED SKIN AREA IAW SRM 54-10-00 REPAIR NR 9.  FABRICATED SKIN PATCH AND DOUBLER IAW SRM 54-10-00, LOCATED AND DRILLED PATCH AND DOUBLER IAW SRM 51-40-44.  HEAT  TREATED PATCH DOUBLER IAW AMS 2070H, ALODINED AND PRIMED PATCH, DOUBLER, AND SKIN IAW SRM 54-02-03.  INSTALLED PATCH AND DOUBLER IAW SRM 54-10-10.
